MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JUGGERKNOT SOFT ANCHORS SHORT MAXBRAID - BLUE/WHITE WITH NEEDLES; INSTRUMENT - FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ZIMMER BIOMET, INC. JUGGERKNOT SOFT ANCHORS SHORT MAXBRAID - BLUE/WHITE WITH NEEDLES; INSTRUMENT - FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 912068
Medical Device Problem Codes Positioning Failure (1158); Fracture (1260); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event.Associated reports are available for the applicable concomitant products below in the d10 narrative.D10: concomitant medical products, part (lot): 912068 (0002323013).E1: (b)(6) medical center.G2: foreign - the event occurred in japan.The customer has indicated that the product is in the process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during an elbow collateral ligament suturing procedure, the tip of two (2) separate inserters bent and fractured during implantation of the anchor into the patient's burr hole.The surgeon noted that the drill positioning may have shifted, resulting in misalignment and excessive stress load.The fractured tip from this product was not retained by the patient.It was reported that no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The reported event is confirmed as the product was returned.Visual examination of the returned product revealed that it was returned without sutures, anchors, or needles.One side of the tip was fractured off and was not returned.The opposite side remains attached but is bent outward.The tip is also curved upward.A review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
JUGGERKNOT SOFT ANCHORS SHORT MAXBRAID - BLUE/WHITE WITH NEEDLES
Common Device Name
INSTRUMENT - FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19671934
Report Number0001825034-2024-01772
Device Sequence Number20479673
Product Code MBI
UDI-Device Identifier00880304509641
UDI-Public(01)00880304509641(17)270122(10)0002409341
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110145
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number912068
Device Lot Number0002409341
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Supplement Date Received by Manufacturer10/30/2024
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
H11
Patient SexUnknown